MAUDE Adverse Event Report: SERF BI MENTUM PFRK PE LINER 28 53; JRN : DISTRIBUTED PRODUCTS

SERF BI MENTUM PFRK PE LINER 28 53; JRN : DISTRIBUTED PRODUCTS
Catalog Number DS10015328
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to infection.Doi: unknown, dor: (b)(6) 2023, affected side: unknown hip.

Brand Name
BI MENTUM PFRK PE LINER 28 53
Common Device Name
JRN : DISTRIBUTED PRODUCTS
Manufacturer (Section D)
SERF
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key17491583
Report Number1818910-2023-150040
Device Sequence Number15409390
Product Code LPH
UDI-Device Identifier03662200015672
UDI-Public03662200015672
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2023
Report Date (Section F) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDS10015328
Device Lot Number2009434A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/26/2023
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer07/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +1.5; PINNACLE DM LINER 62_53
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/09/2023